# SDR TRAX200700491

- Difficulty date: April 8, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL L/E UPPER CORNER CRACKED ON RIGHT SIDE.  CUT AWAY DAMAGED AREA (C/W STEPS 1AND 2) IAW REO 601R-55-32-165 CB7015474.  SUPPLEMENTAL - SDR CLOSED 04/16/07.
